Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

suggest treatment for pain after ear tube insertion

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
I had a eat tube inserted today. I am in pain and scheduled to fly 11 hours tomorrow, concerned.
Posted Sun, 2 Feb 2014 in General Health
Answered by Dr. Rakesh Madhyastha 1 hour later
Brief Answer: Need more info Detailed Answer: Hello Thanks for the query I order to help you better I need more information from you, could you please get back to me with the following 1. Could you please let me know what procedure you have undergone? or expand 'eat' tube? 2. Where exactly is the pain?How do you grade the intensity of it? 3. Do you have fever? 4. What are the problems you face while flying? Please get back to me, I am awaiting your reply Regads
Above answer was peer-reviewed by
Follow-up: suggest treatment for pain after ear tube insertion 1 hour later
1.Sorry, a ENT doctor put a tube in my right ear this morning. I had a severe sinus infection, which seemed to block my eustachian tube in my right ear. he knew I was flying, so, he put the tube in this morning. He said this will relieve the pressure. 2. There is a fullness and crackling feeling....feels swollen. Painful at rest and when I burp believe it or not. 3.No temp. 4. My ears do not pop when I fly. I chew gum and use tyneol sinus but worried since the ear already feels clogged, it will hurt more than usual. I purchased Neo Synephrine is there something else I should do. Must fly, work related.
Answered by Dr. Rakesh Madhyastha 1 hour later
Brief Answer: Hello Detailed Answer: Thanks for the query I understand your concern, I get many patients which such issues. Your ENT doctor has done the right thing and you will be in a much better situation to face the journey now. Apart from what you are already getting I suggest a mild sedative like alprazolam 0.5 to be taken 15 min before the journey, it will help you sleep better. For the pain you could take paracetamol 500 mg. It can be taken every 8 hours I hope I was of help Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor